MathSciNet Relay Station
MathSciNet bibliographic data
MR15537 (7,434h) 42.4X
Salem, R.; Zygmund, A. Capacity of sets and Fourier series. Trans. Amer. Math. Soc. 59, (1946). 23–41.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement